Experts have not reported addiction to this drug, so no pantoprazole withdrawal symptoms have been reported. However, people on pantoprazole may begin to experience stomach symptoms caused by hyperacidity (excess stomach acid) when stopping the drug completely. This situation may cause a person to begin taking pantoprazole at higher doses than recommended to lessen the symptoms, becoming reluctant to stop the treatment.
How Long Do Pantoprazole Withdrawal Symptoms Last?
A person may have pantoprazole withdrawal symptoms—that is, experiencing symptoms of hyperacidity—from 10 days up to 14 days after discontinuing the medication.
Pantoprazole withdrawal symptoms caused by hyperacidity may include constipation, flatulence, diarrhea, headaches, and stomach sickness.
A person who has taken pantoprazole should speak with their medical provider on the best ways to combat hyperacidity caused by pantoprazole discontinuation.
Treatment options will vary depending on the condition that is being treated. Improving your diet and staying hydrated can help with constipation, flatulence, diarrhea and stomach sickness may help combat the worst symptoms of post-pantoprazole discontinuation.